Nonlinear degenerated elliptic equation having lower order term in weighted orlicz-Sobolev spaces and L1 data

E. Azroul, K.E. Haiti

Abstract


The paper deals with the existence of solutions for a nonlinear degenerated equation in divergence form having lower order term, this problem is associated to elliptic operators in the framework of weighted orlicz-Sobolev spaces and L1 data.

Full Text: PDF

How to Cite this Article:

E. Azroul, K.E. Haiti, Nonlinear degenerated elliptic equation having lower order term in weighted orlicz-Sobolev spaces and L1 data, Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 992-1009

Copyright © 2014 E. Azroul, K.E. Haiti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS